MathSciNet Relay Station
MathSciNet bibliographic data
MR1670411 (2000m:57036) 57R15 (55R55 57R30)
Ozbagci, Burak; Stipsicz, András I. Noncomplex smooth $4$-manifolds with genus-$2$ Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000), no. 10, 3125–3128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement